# SDR HALA2010032700137

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 28,785 hours, 5,418 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2839
- Condition: Failed
- Part time: 28,889 hours, 5,510 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAILED TO START AFTER LANDING. OIL QTY INITIALLY INDICATE .75 THEN AFTER SEVERAL MINUTES FULL.  R & R APU IAW HAL M266-767 GND OPS CHECK & LEAK CHECKS OK.
